# SDR ZLW2004F00000

- Difficulty date: September 23, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N36MW
- Make and model: Gulstm G1159
- Aircraft serial: 89
- Engine: Rroyce SPEY5118
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Clogged
- Location: Airspeed Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC WAS ON TAKEOFF ROLL WHEN THE FLIGHT CREW NOTED A SUBSTANTIAL SPLIT BETWEEN AIRSPEED INDICATORS.  AC WAS TAXIED BACK FOR TROUBLESHOOTING.  PITOT/STATIC CHECKS WERE ACCOMPLISHED AND DISCREPANCY DUPLICATED.  ALL PITOT AND STATIC LINES WERE DISCONNECTED AND NITROGEN WAS BLOWN INTO THE LINES.  SEVERAL BUGS WERE REMOVED FROM THE LINES.  ALL LINES WERE RECONNECTED AND PITOT/STATIC CHECKS RE ACCOMPLISHED AND ALL CHECKS NORMAL IAW MFG MM.  (SW15200402394) (K)
